# SDR UALA2011090504761

- Difficulty date: September 4, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 66,866 hours, 24,768 cycles
- Engine: Pwa PW2037
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 892480U1
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAND HELD WATER FIRE EXT AT AFT POSITION IS MISSING WEIGHT PLACARD.   REPLACED FIRE EXT, AFT POSITION.
